MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE LEAD
Model Number 0187
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Device Sensing Problem (2917)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) and right ventricular (rv) lead exhibited high out-of-range shock impedance of greater than 200 ohms.Boston scientific technical services (ts) recommended bringing the patient into the clinic for further evaluation including isometrics.This product remains in service no adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that noise and oversensing were also noted on the rv lead.A lead revision / extraction procedure was scheduled.This crt-d and rv lead were explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
Additional information was received that the crt-d was returned and analyzed.Analysis results suggest the out-of-range shock impedance measurements were due to a fractured df-1+ header wire on the device.Thus the issue does not appear to be related to this rv lead.The rv lead is out-of-service.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8002688
Report Number2124215-2018-60130
Device Sequence Number13740881
Product Code LWS
UDI-Device Identifier00802526531217
UDI-Public00802526531217
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2012
Device Model Number0187
Device Catalogue Number0187
Device Lot Number300091
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer10/11/2018
03/06/2019
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date12/05/2018
03/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age67 YR